MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D432
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439); Device Sensing Problem (2917); High Capture Threshold (3266)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.This investigation will be updated should pertinent information become available in the future.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) exhibited a heart rate of 30 beats per minute (bpm).Technical services (ts) was consulted and , upon data review , discussed that the heart rate was below the device's lower rate limit.Intermittent high capture thresholds were noted, and the right ventricular automatic threshold (rvat) test detected as greater than programmed amplitude or suspended.Further rv lead evaluation was recommended.This device remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) exhibited a heart rate of 30 beats per minute (bpm).Technical services (ts) was consulted and , upon data review , discussed that the heart rate was below the device's lower rate limit.Intermittent high capture thresholds were noted, and the right ventricular automatic threshold (rvat) test detected as greater than programmed amplitude or suspended.Further rv lead evaluation was recommended.This device remains in service.No additional adverse patient effects were reported.Additional information was received.The local sales representative checked the patient and confirmed the thresholds were high at 1.4v @.4ms with an output of 2.0v@.4ms.While loss of capture was not confirmed, it was determined that the pacing outputs were not high enough to provide an adequate safety margin and the patient's heart rates were in the 30 bpm range.The patient passed away the next day; however, the clinic did not provide the official cause of death to the sales representative.With no further information available, boston scientific cannot rule out a device or rv lead issue as a contributing factor in the patient's death.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
RESONATE? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25860567
Report Number2124215-2026-38513
Device Sequence Number5470940
Product Code LWS
UDI-Device Identifier00802526588044
UDI-Public(01)00802526588044(17)210902
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2021
Device Model NumberD432
Device Catalogue NumberD432
Device Lot Number259361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient SexMale